American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(57M50) AND publication=(proc)
Sort order: Date
Format: Standard display

  
Results: 31 to 60 of 70 found      Go to page: 1 2 3

[31] Peter Milley. Line arrangements in $\mathbb{H}^3$. Proc. Amer. Math. Soc. 133 (2005) 3115-3120. MR 2159793.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[32] Marston Conder and Colin Maclachlan. Compact hyperbolic 4-manifolds of small volume. Proc. Amer. Math. Soc. 133 (2005) 2469-2476. MR 2138890.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[33] Martin Scharlemann and Abigail Thompson. Surfaces, submanifolds, and aligned Fox reimbedding in non-Haken $3$-manifolds. Proc. Amer. Math. Soc. 133 (2005) 1573-1580. MR 2120271.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[34] Siddhartha Gadgil. Contact structures on elliptic $3$-manifolds. Proc. Amer. Math. Soc. 132 (2004) 3705-3714. MR 2084095.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[35] Alexandra Mozgova. The toric cobordisms. Proc. Amer. Math. Soc. 132 (2004) 299-303. MR 2021274.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[36] Darryl McCullough. Imbeddings of free actions on handlebodies. Proc. Amer. Math. Soc. 131 (2003) 2247-2253. MR 1963774.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[37] Anne Garrison and Richard Scott. Small covers of the dodecahedron and the $120$-cell. Proc. Amer. Math. Soc. 131 (2003) 963-971. MR 1937435.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[38] Masakazu Teragaito. Toroidal surgeries on hyperbolic knots. Proc. Amer. Math. Soc. 130 (2002) 2803-2808. MR 1900888.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[39] Joel Hass, Shicheng Wang and Qing Zhou. On finiteness of the number of boundary slopes of immersed surfaces in 3-manifolds. Proc. Amer. Math. Soc. 130 (2002) 1851-1857. MR 1887034.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[40] Teruhiko Soma. Epimorphism sequences between hyperbolic 3-manifold groups. Proc. Amer. Math. Soc. 130 (2002) 1221-1223. MR 1873800.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[41] James W. Anderson. Incommensurability criteria for Kleinian groups. Proc. Amer. Math. Soc. 130 (2002) 253-258. MR 1855643.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[42] Paolo Lisca. On fillable contact structures up to homotopy. Proc. Amer. Math. Soc. 129 (2001) 3437-3444. MR 1845023.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[43] Danny Calegari. Napoleon in isolation. Proc. Amer. Math. Soc. 129 (2001) 3109-3119. MR 1840118.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[44] Toshihiro Nakanishi and Marjatta Näätänen. Areas of two-dimensional moduli spaces. Proc. Amer. Math. Soc. 129 (2001) 3241-3252. MR 1844999.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[45] Hirotaka Akiyoshi. Finiteness of polyhedral decompositions of cusped hyperbolic manifolds obtained by the Epstein-Penner's method. Proc. Amer. Math. Soc. 129 (2001) 2431-2439. MR 1823928.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[46] K. N. Jones and A. W. Reid. Vol3 and other exceptional hyperbolic 3-manifolds. Proc. Amer. Math. Soc. 129 (2001) 2175-2185. MR 1825931.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[47] John D. McCarthy. On the asphericity of a symplectic $M^3\times S^1$. Proc. Amer. Math. Soc. 129 (2001) 257-264. MR 1707526.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[48] Burak Ozbagci and András I. Stipsicz. Noncomplex smooth 4-manifolds with genus-2 Lefschetz fibrations. Proc. Amer. Math. Soc. 128 (2000) 3125-3128. MR 1670411.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[49] Teruaki Kitano. Reidemeister torsion of $T^{2}$-bundles over $S^{1}$ for $SL(2;\mathbf{C})$-representations. Proc. Amer. Math. Soc. 128 (2000) 3075-3079. MR 1664382.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[50] Toshifumi Tanaka. Maximal Bennequin numbers and Kauffman polynomials of positive links. Proc. Amer. Math. Soc. 127 (1999) 3427-3432. MR 1616601.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[51] I. R. Aitchison, S. Matsumoto and J. H. Rubinstein. Dehn surgery on the figure 8 knot: Immersed surfaces. Proc. Amer. Math. Soc. 127 (1999) 2437-2442. MR 1485454.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[52] Daryl Cooper. The volume of a closed hyperbolic 3-manifold is bounded by $\pi$ times the length of any presentation of its fundamental group. Proc. Amer. Math. Soc. 127 (1999) 941-942. MR 1646313.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[53] Mahan Mitra. On a theorem of Scott and Swarup. Proc. Amer. Math. Soc. 127 (1999) 1625-1631. MR 1610757.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[54] D. D. Long and A. W. Reid. Simple quotients of hyperbolic 3-manifold groups. Proc. Amer. Math. Soc. 126 (1998) 877-880. MR 1459136.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[55] D. Cooper and D. D. Long. Foliations of some 3-manifolds which fiber over the circle. Proc. Amer. Math. Soc. 126 (1998) 925-931. MR 1443821.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[56] Saburo Matsumoto. Non-separable surfaces in cubed manifolds. Proc. Amer. Math. Soc. 125 (1997) 3439-3446. MR 1415352.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[57] Marc Culler and Peter B. Shalen. Volumes of hyperbolic Haken manifolds, II. Proc. Amer. Math. Soc. 125 (1997) 3059-3067. MR 1422858.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[58] Masaaki Wada, Yasushi Yamashita and Han Yoshida. An inequality for polyhedra and ideal triangulations of cusped hyperbolic 3-manifolds. Proc. Amer. Math. Soc. 124 (1996) 3905-3911. MR 1346992.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[59] Ken'ichi Ohshika. Topologically conjugate Kleinian groups. Proc. Amer. Math. Soc. 124 (1996) 739-743. MR 1346983.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[60] Teruhiko Soma. Equivariant, almost homeomorphic maps between $S\sp 1$ and $S\sp 2$ . Proc. Amer. Math. Soc. 123 (1995) 2915-2920. MR 1277134.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 31 to 60 of 70 found      Go to page: 1 2 3


Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia